# SDR A6WA202107097822

- Difficulty date: June 15, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 39,813 hours, 38,228 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 60136004
- Condition: Dented
- Location: Fs 682
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS AND GOUGES ON FUSELAGE AFT FRAME FS682.00Ï¿½ STR S26L TO S27.  ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED GOUGE DAMAGE AND HAND DRESSED DENTS TO FUSELAGE FRAME AT FS682.00 STR S26L TO S27. DENT DAMAGE MEASURES L = 7.250Ï¿½ X W = 0.500Ï¿½ X D = 0.070Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ253-01649 REV IR DATED 6/23/2021.
